# SDR ASAA201910231081

- Difficulty date: October 21, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 29,120 hours, 8,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA - REPORTS OVERWING EMERGENCY EXIT SIGN CAME LOOSE. GROUNDED - YES. REINSTALLED OVERWING AISLE EMERGENCY EXIT SIGN LENS AS REQUIRED.
